Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Acne with excessive pustular lestast. What medicines are advisable?

Hello Doctor, I am getting lot of acne with extensive pustular lestast. 6 months ago i took Isoteretnion for 24 weeks, after stopping the medicine, Acne keep getting, Skin is completely getting damaged. Lot of iching and pain on Face, Scalp and chest. This is the first time i am experiencing since 9 years of my acne history. I recently visited another Dermato, he initially given Clarithromycin for 5 days followed by LTF, Lipid Profile Serum and testosterone Total, the results are awaited, Based on the results he might go for Isotretnion. Just wanted to understand from your view as well. What kind of FaceWash/cream/Shapoo need to be used? For a quick solution can we go with Chemical peeling?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
pustular acne is difficult to treat .first rule out pcod. if u are a femle.use minocycline for few days,once pustules gets subsided go f or salysilic acid peels.dont go for isotretinion as you have already used them.go for a salysilic acid face washes
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor